# SDR WX0400055

- Difficulty date: November 11, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49912
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SCHEDULED FLIGHT MSN TO LAS, CREW ABORTED TAKEOFF AFTER BRAKE RELEASE ON TAKEOFF ROLL AT ABOUT 60 KNOTS DUE TO AUTO THROTTLES CLICKING OFF.  CREW REPORTED THE AUTO THROTTLES KICKED OFF AS SOON AS POWER WAS SET FOLLOWED BY A POWER LOSS TO THE NR 1 FMA, NR 1 FD FAILURE AND DFGS FAILURE.  AIRCRAFT CLEARED THE RUNWAY WITH VERY LIGHT BRAKING.  MAINTENANCE CONTROL ADVISED CREW TO DE-POWER THE AIRCRAFT TO RESET THE SYSTEM.  AFTER POWER WAS RESTORED ALL SYSTEMS FUNCTIONED PROPERLY AND AIRCRAFT CONTINUED THE SCHEDULED FLIGHT.
